Expert: Dr S M Bakhtiar Kamal, MBBS, DDV, MD - 11/12/2013
Question Hi. 8 years ago I had a severe anaphalexis. Exactly 3 months later I went through TE. The hair came back fine. Throughout the years I had a couple of bad hospitalizations due to allergic reactions. I worried about the TE coming back, but it didn't. This past spring I had a couple of high doses of allergy shots in which I had hives. The dr. put me on small doses of prednisone. As of August I have been shedding hair badly. Is it possible that such a small reaction could start TE? I have been shedding for four months and it just seems worse this time. I have had the usual blood work ran, it all comes back fine. Thanks for any and all insight.
Answer Dear Shana
Thanks for you query.
TE can occur after any serious illness and it is reversible.
So, you have nothing to be worried.
Please wait some times & you can take some multivitamin at the same time.
If you have any question please feel free.
I can answer all kinds of question related to hair diseases & liposuction.
Can't answer other questions.
I am experienced in various field of Dermatology, Dermatosugery, Hair Transplant, Treatment of Hair disorders, Microdermabrasion, Dermabrasion, BOTOX, PRP, Chemical peel, Electrosurgery, Cryosugery, Breast augmentation, Breast reduction, Ultrasonic lipolysis, Tumescent liposuction.
Organizations Dhaka Medical College, Dhaka, Bangladesh
Awards and Honors Member- Bangladesh Dermatological Society (BDS).
Member- European Society of Cosmetic & Aesthetic Dermatology(ESCAD).
Life member- The Hair Research Society of India
Life member- The Cosmetic Dermatology Society of India.
Life member- Association of Cutaneous surgeons of India.